# SDR QXEA2017032100148

- Difficulty date: March 3, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: 85713119003
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE OB SIDE HEAT SHIELD PN 85713119-003 IS CRACKED AS MARKED. REMOVED QTY 2 BOLTS ATTACHING ANTI ICING DUCTS AT 2 LOCATIONS AT WING FRONT SPAR TO FOM REF SRM 51-41-00. INSTALLED QTY 2 BOLTS ATTACHING ANTI ICE DUCTS AT 2 MARKED LOCATIONS AT WING FRONT SPAR REF SRM 51-41-05-01-01. REMOVED QTY 6 RIVETS ATTACHING D-NOSE HEAT SHIELD TO FOM REF SRM 51-42-05-02-01. INSTALLED QTY 6 RIVETS ATTACHING D NOSE HEAT SHIELD REF SRM 51-42-05-02-01 AND DWG 85713180 REV G DATED 2009-02-27. REMOVED QTY 10 BOLTS ATTACHING D NOSE HEAT SHIELD AND INTERFACE PLATE TO HEAT SHIELD PNL TO FOM REF SRM 51-41-00. INSTALLED QTY 10 BOLTS ATTACHING D NOSE HEAT SHIELD AND INTERFACE PLATE TO HEAT SHIELD PNL REF SRM 51-41-05-01-01. CUT OUT THE DAMAGE IN THE HEAT SHIELD REF SRM 57-10-05-02-03. C/W ET INSP REF NDTM 51-00-06. NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER FROM 2024-T3.040" PO:TX-5586/1 AND REPAIR PACKER FROM 2024-T3.020" PO:T-39923, LOCATED AND INSTALLED ALL REPAIR PARTS PER SRM 57-10-05-02-03.
